# SDR A6WA202202118096

- Difficulty date: February 1, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 42,584 hours, 40,831 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bracket
- Part number: 22850082146
- Part serial: NSN
- Condition: None
- Location: Rh Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE NOSE COWL SUPPORT BRACKET P/N 228-50082-146 IS LOOSE AND NO ACCESS TO  SECURE FASTENERS.   ***AIRCRAFT REMOVED FROM SERVICE***  VERIFIED NO DAMAGE IN SURROUNDING AREA AND INSPECTED AREA TO ENSURE THERE IS NO  DAMAGE PROPAGATION. INTERIM REPAIR IS VERIFICATION OF NO DAMAGE BEYOND REPORTED. INTERIM REPEAT INSPECTIONS EVERY 500FC AND PERMANENT REPAIR WITHIN 10,100FC OR UNTIL NEXT ENGINE REMOVAL.  ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #  AWAC-CRJ254-01803 REV B DATED 2/10/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003563, CARD NO. 20010, TT: 42,584:31 TC: 40,831.
